To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

The volume of Kahler-Eins… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

The volume of Kahler-Einstein varieties and convex bodies

Journal article
Authors Bo Berndtsson
Robert Berman
Published in Journal für die Reine und Angewandte Mathematik
Issue 723
Pages 127–152
ISSN 0075-4102
Publication year 2017
Published at Department of Mathematical Sciences
Pages 127–152
Language en
Links https://doi.org/10.1515/crelle-2014...
Subject categories Mathematics

Abstract

We show that the complex projective space Pn has maximal degree (volume) among all n-dimensional Kähler–Einstein Fano manifolds admitting a non-trivial holomorphic C∗-action with a finite number of fixed points. The toric version of this result, translated to the realm of convex geometry, thus confirms Ehrhart’s volume conjecture for a large class of rational polytopes, including duals of lattice polytopes. The case of spherical varieties/multiplicity free symplectic manifolds is also discussed. The proof uses Moser–Trudinger type inequalities for Stein domains and also leads to criticality results for mean field type equations in Cn of independent interest. The paper supersedes our previous preprint [5] concerning the case of toric Fano manifolds.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?